Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 255, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 3:09 PM CDT for Neosho County, Wilson County, Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2014, 3:09 PM CDT (20:09 UTC)
- Expired
- Oct 1, 2014, 4:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 160 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 3:15 PM CDT | HAIL 1 | 3 Ese Altoona, KS | |
| Oct 1, 3:33 PM CDT | HAIL 0.75 | 3 Se Thayer, KS | ESTIMATED 40 TO 50 MPH WINDS AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
336
WUUS53 KICT 012009
SVRICT
KSC133-205-012115-
/O.NEW.KICT.SV.W.0255.141001T2009Z-141001T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEOSHO COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 415 PM CDT
* AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTOONA...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...THAYER...GALESBURG...ERIE...ST. PAUL...EARLTON...CHANUTE
AIRPORT...SOUTH MOUND AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 9509 3738 9571 3758 9572 3774 9536
3773 9519 3774 9519 3774 9517 3773 9509
TIME...MOT...LOC 2009Z 234DEG 27KT 3749 9562
HAIL...1.75IN
WIND...60MPH
$$
LAWSON3 follow-up statements
673
WWUS53 KICT 012035
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
335 PM CDT WED OCT 1 2014
KSC205-012045-
/O.CAN.KICT.SV.W.0255.000000T0000Z-141001T2115Z/
WILSON KS-
335 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3738 9517 3739 9553 3759 9553 3774 9536
3773 9509 3739 9509
TIME...MOT...LOC 2035Z 261DEG 26KT 3753 9539
$$
KSC133-012115-
/O.CON.KICT.SV.W.0255.000000T0000Z-141001T2115Z/
NEOSHO KS-
335 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEOSHO COUNTY
UNTIL 415 PM CDT...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THAYER...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GALESBURG...ERIE...ST. PAUL...SOUTH MOUND AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 9517 3739 9553 3759 9553 3774 9536
3773 9509 3739 9509
TIME...MOT...LOC 2035Z 261DEG 26KT 3753 9539
HAIL...1.25IN
WIND...60MPH
$$
LAWSON436
WWUS53 KICT 012047
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT WED OCT 1 2014
KSC133-012115-
/O.CON.KICT.SV.W.0255.000000T0000Z-141001T2115Z/
NEOSHO KS-
347 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEOSHO COUNTY
UNTIL 415 PM CDT...
AT 344 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ERIE...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ERIE...ST. PAUL AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 9517 3739 9553 3759 9553 3774 9536
3773 9509 3739 9509
TIME...MOT...LOC 2047Z 248DEG 31KT 3759 9527
HAIL...1.00IN
WIND...60MPH
$$
LAWSON181
WWUS53 KICT 012107
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT WED OCT 1 2014
KSC133-012118-
/O.EXP.KICT.SV.W.0255.000000T0000Z-141001T2115Z/
NEOSHO KS-
407 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO COUNTY WILL EXPIRE AT
415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3738 9517 3739 9553 3759 9553 3774 9536
3773 9509 3739 9509
TIME...MOT...LOC 2108Z 100DEG 9KT 3762 9524
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 2:10 PM CDT, 59 minutes earlier.
Area forecast discussion, Oct 1, 2:10 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 210 PM CDT WED OCT 1 2014 .SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY. WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION... LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR. THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR SOUTHEAST KS EARLY THURSDAY EVE. COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY. JMC .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1249 PM CDT WED OCT 1 2014 FOR ICT-SLN-HUT-CNU-RSL...RSL IFR CIGS SHOULD SCT OUT AND RISE TO MVFR BY 19-20Z. OTHERWISE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE BY LATE AFTERNOON/EARLY EVENING AT ICT AND CNU...AS A WEAK FRONTAL BOUNDARY STALLS ACROSS SOUTHERN/SOUTHEAST KS. THUNDERSTORM COVERAGE SHOULD GRADUALLY INCREASE DURING THE EVENING FOR ICT-CNU...AND POSSIBLY HUT...AS LOW-LEVEL JET INCREASES. ANY STORMS LATE THIS AFTERNOON AND EVENING WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WIDESPREAD SHOWERS/THUNDERSTORMS EXPECTED BY LATER TONIGHT AREAWIDE...AS STRONG SHORTWAVE AND ASSOCIATED COLD FRONT APPROACHES FROM THE WEST. BREEZY NORTHWEST WINDS AND MVFR CIGS ANTICIPATED IN WAKE OF THE COLD FRONT THURSDAY MORNING. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 73 48 67 / 40 50 10 0 HUTCHINSON 62 71 46 67 / 40 40 10 10 NEWTON 63 72 47 66 / 50 50 10 10 ELDORADO 64 74 48 67 / 60 60 10 10 WINFIELD-KWLD 66 75 49 68 / 60 50 10 0 RUSSELL 55 67 43 64 / 60 50 10 10 GREAT BEND 56 67 44 65 / 50 40 10 10 SALINA 61 69 46 63 / 70 60 10 10 MCPHERSON 61 70 46 64 / 50 50 10 10 COFFEYVILLE 68 80 51 69 / 80 80 30 0 CHANUTE 67 78 50 66 / 80 80 30 10 IOLA 67 77 50 65 / 70 80 30 10 PARSONS-KPPF 67 79 50 67 / 80 80 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 1, 2:57 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 257 PM CDT WED OCT 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 257 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY ALONG AND SOUTH OF A LINE EXTENDING FROM HUTCHINSON TO HILLSBORO. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF BASEBALL SIZE HAIL...75 MPH WINDS AND ISOLATED TORNADOES. STORM COVERAGE IS EXPECTED TO GRADUALLY INCREASE LATER THIS EVENING...POSSIBLY EXPANDING NORTH A BIT TO INCLUDE PORTIONS OF CENTRAL KANSAS. THE OVERALL SEVERE THREAT SHOULD WANE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...GENERALLY SOUTH OF A HUTCHINSON TO HILLSBORO LINE...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Oct 1, 9:29 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 AM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 W BARNARD 39.19N 98.17W
10/01/2014 M2.14 INCH LINCOLN KS CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S BARNARD 39.17N 98.04W
10/01/2014 M1.35 INCH LINCOLN KS CO-OP OBSERVER
0700 AM HEAVY RAIN LINCOLN 39.04N 98.15W
10/01/2014 M1.30 INCH LINCOLN KS CO-OP OBSERVER
&&
VJPSpecial weather statement, Oct 1, 2:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 219 PM CDT WED OCT 1 2014 KSZ094-095-098-099-011945- CHAUTAUQUA-ELK-MONTGOMERY-WILSON- 219 PM CDT WED OCT 1 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS... SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS... * UNTIL 245 PM CDT * AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HALE...OR 13 MILES NORTHEAST OF SEDAN...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... LONGTON...ELK CITY...NEODESHA...FREDONIA...BUXTON...SYCAMORE AND NEW ALBANY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3764 9590 3741 9555 3718 9595 3731 9623 TIME...MOT...LOC 1919Z 229DEG 33KT 3729 9601 LAWSON
Local storm report, Oct 1, 3:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
304 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 S NEODESHA 37.41N 95.68W
10/01/2014 E0.88 INCH WILSON KS TRAINED SPOTTER
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:33 PM CDT | Special Weather Statement | ICT | Rice | 27 min |
| Oct 1, 12:49 AM CDT | Special Weather Statement | ICT | Saline | 26 min |
| Oct 1, 8:37 AM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Oct 1, 8:50 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Russell | 2 hr |
| Oct 1, 2:19 PM CDT | Special Weather Statement | ICT | Wilson | 26 min |
| Oct 1, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 49 min |
| Oct 1, 3:25 PM CDT | Special Weather Statement | ICT | Woodson | 35 min |
| Oct 1, 3:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 33 min |
| Oct 1, 3:32 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 43 min |
| Oct 1, 4:14 PM CDT | Tornado Warning | ICT | Labette | 46 min |
| Oct 1, 6:35 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| Oct 1, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.